# SDR AALA20071143

- Difficulty date: June 23, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

YYZ INFLIGHT T2071/23JUN - AFTER LANDING NUMBER 3 BRAKES WERE STUCK FOR FOUR OR FIVE MINUTES THEN RELEASED.  FOUND HYDRAULIC LEAK NEAR RIGHT MAIN GEAR.  TAXIED TO GATE.  REPLACED NUMBER TREE BRAKE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
